論文

国際誌
2020年6月29日

Endocrinopathies Associated with Immune Checkpoint Inhibitor Cancer Treatment: A Review.

Journal of clinical medicine
  • Naoko Okura
  • ,
  • Mai Asano
  • ,
  • Junji Uchino
  • ,
  • Yoshie Morimoto
  • ,
  • Masahiro Iwasaku
  • ,
  • Yoshiko Kaneko
  • ,
  • Tadaaki Yamada
  • ,
  • Michiaki Fukui
  • ,
  • Koichi Takayama

9
7
記述言語
英語
掲載種別
研究論文(学術雑誌)
DOI
10.3390/jcm9072033

Treatment with immune checkpoint inhibitors has shown efficacy against a variety of cancer types. The effects of nivolumab and pembrolizumab on lung cancer have been reported, and further therapeutic advances are ongoing. The side effects of immune checkpoint inhibitors are very different from those of conventional cytocidal anticancer drugs and molecular targeted drugs, and they involve various organs such as the digestive and respiratory organs, thyroid and pituitary glands, and skin. The generic term for such adverse events is immune-related adverse events (irAEs). They are relatively infrequent, and, if mild, treatment with immune checkpoint inhibitors can be continued with careful control. However, early detection and appropriate treatment are critical, as moderate-to-severe irAEs are associated with markedly reduced organ function and quality of life, with fatal consequences in some cases. Of these, endocrinopathies caused by immune checkpoint inhibitors are sometimes difficult to distinguish from nonspecific symptoms in patients with advanced cancer and may have serious outcomes when the diagnosis is delayed. Therefore, it is necessary to anticipate and appropriately address the onset of endocrinopathies during treatment with immune checkpoint inhibitors. Here, we present a review of endocrine disorders caused by immune checkpoint inhibitor treatment.

リンク情報
DOI
https://doi.org/10.3390/jcm9072033
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/32610470
PubMed Central
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7409155

エクスポート
BibTeX RIS